American Journal of Applied Mathematics and Statistics
ISSN (Print): 2328-7306 ISSN (Online): 2328-7292 Website: http://www.sciepub.com/journal/ajams Editor-in-chief: Mohamed Seddeek
Open Access
Journal Browser
Go

Content: Volume 7, Issue 3

Open AccessArticle
Stability Analysis of a Magneto Micropolar Fluid Layer by Variational Method
American Journal of Applied Mathematics and Statistics. 2019, 7(3), 86-92. DOI: 10.12691/ajams-7-3-1
Pub. Date: April 04, 2019Views: 2038Downloads: 1602
Open AccessArticle
Iterative Method for Approximating a Common Fixed Point for Family of Multivalued Nonself Mappings in Uniformly Convex Hyperbolic Spaces
American Journal of Applied Mathematics and Statistics. 2019, 7(3), 93-100. DOI: 10.12691/ajams-7-3-2
Pub. Date: April 10, 2019Views: 1296Downloads: 895
Open AccessArticle
Life Expectancy of a System with Successive Stages of Deterioration
American Journal of Applied Mathematics and Statistics. 2019, 7(3), 101-104. DOI: 10.12691/ajams-7-3-3
Pub. Date: April 18, 2019Views: 1333Downloads: 1043
Open AccessArticle
Choice of Appropriate Power Transformation of Skewed Distribution for Quantile Regression Model
American Journal of Applied Mathematics and Statistics. 2019, 7(3), 105-111. DOI: 10.12691/ajams-7-3-4
Pub. Date: May 04, 2019Views: 2026Downloads: 1617
Figure of 4
Open AccessArticle
On an Integer Sequence via Euler ϕ Function
American Journal of Applied Mathematics and Statistics. 2019, 7(3), 112-114. DOI: 10.12691/ajams-7-3-5
Pub. Date: May 08, 2019Views: 1014Downloads: 722
Open AccessArticle
A Generalized Multiplier Transform on a P-valent Integral Operator with Application
American Journal of Applied Mathematics and Statistics. 2019, 7(3), 115-119. DOI: 10.12691/ajams-7-3-6
Pub. Date: May 13, 2019Views: 1021Downloads: 735